RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 24, Issue 2  


Research Papers
Homogenization of parabolic and elliptic periodic operators in $L_2(\mathbb R^d)$ with the first and second correctors taken into account
E. S. Vasilevskaya, T. A. Suslina
1
Eigenvalue asymptotics of the problem of high odd order with dicrete self-similar weight
A. A. Vladimirov, I. A. Shejpak
104
Product of $p^n$-power residues as an Abelian integral
M. A. Ivanov
120
On connection of Kurihara's classification with the theory of elimination of ramification
O. Yu. Ivanova
130
On cylindrical minima of integer lattices
A. A. Illarionov
154
Some remarks to the corona theorem
S. V. Kislyakov, D. V. Rutsky
171
Interpolation inequalities for maximal functions measuring smoothness
E. E. Lokharu
192
On the cubic $L$-function
N. V. Proskurin
230
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019